# SDR P5CA9800510

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Misrepaired
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER HAS POSSIBLE INCORRECT REPAIR TO UPPER SURFACE.  REPAIRED IN ACCORDANCE WITH SRM 51-40-06.
